# SDR FDKA200802078

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,574 hours, 13,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 5997 RDU (0840 PHX LCL).  CABIN EMERGENCY LIGHT OUT AT ROW 12.  MX INSPECTED AND FOUND A LOOSE CONNECTOR.  RESECURED CONNECTOR AND OPS CHECKED GOOD.
